# SDR 00FDEA00297

- Difficulty date: April 25, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310-203
- Aircraft serial: 273
- Aircraft time: 29,474 hours, 19,307 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: D221270005
- Part serial: DRG46
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT AFT T/O.  TRIED BOTH SYSTEM 1 AND SYS 2, NO CIRCUIT BREAKERS WERE TRIPPED.  REMOVED AND REPLACED LEFT MAIN GEAR PITCH DAMPER IN ACCORD WITH AC MM 32-11-15-4-01 & SERV IN ACCOR MM 12-12-32.
